A. Baker, Linear forms in the logarithms of algebraic numbers, Mathematika, vol.61, issue.02, pp.204-216, 1966.
DOI : 10.1112/S0025579300003971

G. Bisson and M. Streng, On polarised class groups of orders in quartic cm-fields. accepted for publication in Mathematical Research Letters, 2015.

F. Bouyer and M. Streng, Examples of CM curves of genus two defined over the reflex field, LMS Journal of Computation and Mathematics, vol.2012, issue.01, pp.507-538, 2015.
DOI : 10.1007/978-1-4612-0441-1_21

H. Cohen, Advanced topics in computational number theory, volume 193 of Graduate Texts in Mathematics, 2000.

D. Kohel, Echidna algorithms for algebra and geometry experimentation

Z. Eyal, K. E. Goren, and . Lauter, Genus 2 curves with complex multiplication, Int. Math. Res. Not. IMRN, issue.5, pp.1068-1142, 2012.

K. Heegner, Diophantische Analysis und Modulfunktionen, Mathematische Zeitschrift, vol.56, issue.3, pp.227-253, 1952.
DOI : 10.1007/BF01174749

P. K?l?çer, Sage packages for computing (non-biquadratic) quartic cm fields with cm class number one

S. Lang, Complex multiplication

S. Louboutin, On the class number one problem for nonnormal quartic {CM}-fields, Tohoku Mathematical Journal, vol.46, issue.1, pp.1-12, 1994.
DOI : 10.2748/tmj/1178225798

S. Louboutin, CM-Fields with Cyclic Ideal Class Groups of 2-Power Orders, Journal of Number Theory, vol.67, issue.1
DOI : 10.1006/jnth.1997.2179

S. Louboutin, Explicit lower bounds for residues at s = 1 of Dedekind zeta functions and relative class numbers of CM-fields, Transactions of the American Mathematical Society, vol.355, issue.08, pp.3079-3098, 2003.
DOI : 10.1090/S0002-9947-03-03313-0

J. S. Milne, Jacobian Varieties, Arithmetic geometry, pp.167-212, 1984.
DOI : 10.1007/978-1-4613-8655-1_7

N. Murabayashi, The field of moduli of abelian surfaces with complex multiplication, J. Reine Angew. Math, vol.470, pp.1-26, 1996.

N. Murabayashi and A. Umegaki, Determination of All Q-Rational CM-Points in the Moduli Space of Principally Polarized Abelian Surfaces, Journal of Algebra, vol.235, issue.1
DOI : 10.1006/jabr.2000.8453

S. Urikaisekikenky¯, Analytic number theory and related topics, Japanese), pp.169-176, 1160.

J. Neukirch, Algebraic number theory
DOI : 10.1007/978-3-662-03983-0

. Sagemath, Sage mathematics software

G. Shimura, On abelian varieties with complex multiplication, Proc. London Math. Soc. (3), pp.65-86, 1977.

G. Shimura, Introduction to the arithmetic theory of automorphic functions, 1994.

G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, 1961.

M. Harold and . Stark, A complete determination of the complex quadratic fields of class-number one. Michigan Math, J, vol.14, pp.1-27, 1967.

M. Streng, Sage package for using shimura's reciprocity law

. Paul-van-wamelen, Examples of genus two CM curves defined over the rationals, Mathematics of Computation, vol.68, issue.225, pp.307-320, 1999.
DOI : 10.1090/S0025-5718-99-01020-0

C. Lawrence and . Washington, Introduction to cyclotomic fields, Graduate Texts in Mathematics, vol.83, 1982.